Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Unusually excessive sweating after taking birth control pills. Could it be due to medicinal side- effects?

Last August my obgyn put me on birth control to help regulate my periods. Every since then I have been sweating a ton. Wether it s night time or day time, I sweat. It s gross. It is unusual. It stops me from social events because I don t want people to see me sweating. It s not cute. I sweat soo much. As soon as I walk outside,my forehead is drenched. I sweat mostly on my face and back. Does my birth control pills have anything to do with this? I have an appt next month with my obgyn and I will surely bring this up.
Asked On : Fri, 24 Aug 2012
Answers:  1 Views:  449
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Oral contraceptives may cause excessive sweating but this side effect is uncommon. It depends on the constituent of birth control pills.
Since you lived with this side effect for almost a year, no one can be sure that it started only after taking birth control pills.
Consult you obgyn regarding this and may be she could help you in changing the drugs or any other method of contraception.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor